# SDR SWAA2017012611473

- Difficulty date: January 24, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 32,654 hours, 18,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY EXIT SIGN LIGHT COVER FELL OFF.  R&R SIGN IAW AMM.
